Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Sheaves of t-structures and valuative criteria for stable complexes

1Department of Mathematics, Box 1917, Brown University, Providence, RI, 02912

2Department of Mathematics, University of Oregon, Eugene, OR 97403

Citation Information: Journal fur die reine und angewandte Mathematik (Crelles Journal). Volume 2006, Issue 590, Pages 89–130, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2006.005, April 2006

Publication History

Received:
2004-07-13
Revised:
2005-01-11
Published Online:
2006-04-27

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Daniele Arcara, Aaron Bertram, Izzet Coskun, and Jack Huizenga
Advances in Mathematics, 2013, Volume 235, Page 580
[2]
Jason Lo
Journal of Algebra, 2011, Volume 339, Number 1, Page 203

Comments (0)

Please log in or register to comment.